# SDR Q2SA20161219271

- Difficulty date: December 19, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  AFT CARGO COMPARTMENT BS 747, BETWEEN STRINGERS 26R & 25L FRAME & SHEAR TIES WITH CORROSION.  REPAIRED FRAME SHEAR TIE IAW B737-400 SRM 53-00-07 REPAIR 3 FIG 201 DETAIL II.
